# SDR 00FDEA00721

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Refueling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND LEFT WING REFUEL DOOR MISSING.  REPLACED REFUELING DOOR ASSY.
